Alert archive / Oklahoma / Red Flag Warnings in 2017

Red Flag Warning 4, NWS Norman, OK

February 10, 201734 counties in Oklahoma

NWS Norman, OK issued this red flag warning at Feb 10, 2017, 3:53 AM CST for 34 counties in Oklahoma. It took effect at Feb 10, 2017, 11:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 10, 2017, 3:53 AM CST (09:53 UTC)
In effect from
Feb 10, 2017, 11:00 AM CST
Expired
Feb 10, 2017, 7:00 PM CST
In force
8 hr
Issued by
NWS Norman, OK
All 34 counties

Atoka County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Washita County, OK

The radar

The Norman radar (KTLX), 32 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 344 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2385 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
344 m²/s²
0-3 km storm-relative helicity
510 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

456 
WWUS84 KOUN 100953
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
353 AM CST Fri Feb 10 2017

...Critical fire weather conditions expected today and critical
fire weather conditions likely on Saturday...

OKZ008-013-019-020-025-026-028>030-040-102245-
/O.UPG.KOUN.FW.A.0004.170210T1700Z-170211T0100Z/
/O.NEW.KOUN.FW.W.0004.170210T1700Z-170211T0100Z/
/O.NEW.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/
Kay-Noble-Logan-Payne-Oklahoma-Lincoln-McClain-Cleveland-
Pottawatomie-Garvin-
353 AM CST Fri Feb 10 2017

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR CENTRAL AND NORTHERN OKLAHOMA... 
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR CENTRAL AND NORTHERN OKLAHOMA...

The National Weather Service in Norman has issued a Red Flag
Warning...which is in effect from 11 AM this morning to 7 PM CST
this evening. A Fire Weather Watch has also been issued. This
Fire Weather Watch is in effect from Saturday morning through
Saturday evening.

* TIMING...11 AM through 7 PM today and Saturday.

* WIND...South and southwest 15 to 25 mph with gusts up to 35 mph
  today. West to southwest 10 to 20 mph with gusts up to 25 mph on
  Saturday, shifting to the north 10 to 25 mph with gusts up to 35
  mph Saturday evening.

* HUMIDITY...20 to 40 percent today and Saturday.

* TEMPERATURE...Lower to mid 70s today. Mid to upper 80s Saturday.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ012-016>018-022>024-027-035-038-039-044-045-102245-
/O.NEW.KOUN.FW.W.0004.170210T1700Z-170211T0100Z/
/O.NEW.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/
Garfield-Custer-Blaine-Kingfisher-Washita-Caddo-Canadian-Grady-
Kiowa-Comanche-Stephens-Cotton-Jefferson-
353 AM CST Fri Feb 10 2017

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR NORTHERN AND WESTERN OKLAHOMA... 
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR NORTHERN AND WESTERN OKLAHOMA...

The National Weather Service in Norman has issued a Red Flag
Warning...which is in effect from 11 AM this morning to 7 PM CST
this evening. A Fire Weather Watch has also been issued. This
Fire Weather Watch is in effect from Saturday morning through
Saturday evening.

* TIMING...11 AM through 7 PM today and Saturday.

* WIND...South and southwest 15 to 25 mph with gusts up to 35 mph
  today. West to southwest 10 to 20 mph with gusts up to 30 mph on
  Saturday, shifting to the north 10 to 30 mph with gusts up to 40 mph
  Saturday evening.

* HUMIDITY...20 to 35 percent today. 10 to 20 percent Saturday.

* TEMPERATURE...Mid 70s to lower 80s today. Mid 80s to lower 90s
  Saturday.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ031-032-041-042-102245-
/O.UPG.KOUN.FW.A.0004.170210T1700Z-170211T0100Z/
/O.NEW.KOUN.FW.W.0004.170210T1700Z-170211T0100Z/
Seminole-Hughes-Murray-Pontotoc-
353 AM CST Fri Feb 10 2017

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR CENTRAL OKLAHOMA...

The National Weather Service in Norman has issued a Red Flag
Warning...which is in effect from 11 AM this morning to 7 PM CST
this evening. The Fire Weather Watch is no longer in effect. 

* TIMING...11 AM through 7 PM today.

* WIND...South and southwest 10 to 25 mph with gusts up to 30
  mph.

* HUMIDITY...30 to 40 percent.

* TEMPERATURE...Low to mid 70s.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ043-046>048-050>052-102245-
/O.NEW.KOUN.FW.W.0004.170210T1700Z-170211T0100Z/
Coal-Carter-Johnston-Atoka-Love-Marshall-Bryan-
353 AM CST Fri Feb 10 2017

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR SOUTHERN OKLAHOMA...

The National Weather Service in Norman has issued a Red Flag
Warning...which is in effect from 11 AM this morning to 7 PM CST
this evening. 

* TIMING...11 AM through 7 PM today.

* WIND...South and southwest 10 to 25 mph with gusts up to 30
  mph.

* HUMIDITY...30 to 50 percent.

* TEMPERATURE...Lower to mid 70s.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ004>007-009>011-014-015-021-033-034-036-037-102245-
/O.NEW.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/
Harper-Woods-Alfalfa-Grant-Ellis-Woodward-Major-Roger Mills-Dewey-
Beckham-Harmon-Greer-Jackson-Tillman-
353 AM CST Fri Feb 10 2017

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND
LOW RELATIVE HUMIDITY FOR FAR WESTERN OKLAHOMA...

The National Weather Service in Norman has issued a Fire Weather
Watch...which is in effect from Saturday morning through Saturday
evening. 

* TIMING...11 AM through 7 PM Saturday.

* WIND...West to southwest 10 to 20 mph with gusts up to 30 mph on
  Saturday, shifting to the north 10 to 30 mph with gusts up to 40
  mph Saturday evening.

* HUMIDITY...8 to 20 percent.

* TEMPERATURE...Mid 80s to mid 90s.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

MBS
3 follow-up statements
648 
WWUS84 KOUN 101635
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
1035 AM CST Fri Feb 10 2017

...Critical fire weather conditions expected today and critical
fire weather conditions likely on Saturday...

OKZ008-012-013-016>020-022>030-035-038>040-044-045-110100-
/O.CON.KOUN.FW.W.0004.170210T1700Z-170211T0100Z/
/O.CON.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/
Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne-Washita-
Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Kiowa-Comanche-Stephens-Garvin-Cotton-Jefferson-
1035 AM CST Fri Feb 10 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE
HUMIDITY FOR CENTRAL AND NORTHERN OKLAHOMA...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR CENTRAL AND NORTHERN OKLAHOMA...

* TIMING...11 AM through 7 PM today and Saturday.

* WIND...South and southwest 15 to 25 mph with gusts up to 35 
  mph today. West to southwest 10 to 20 mph with gusts up to 25 
  mph on Saturday... shifting to the north 10 to 25 mph with 
  gusts up to 35 mph Saturday evening. 

* HUMIDITY...20 to 40 percent today and Saturday.

* TEMPERATURE...Lower to mid 70s today. Mid to upper 80s
  Saturday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ031-032-041>043-046>048-050>052-110100-
/O.CON.KOUN.FW.W.0004.170210T1700Z-170211T0100Z/
Seminole-Hughes-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love-
Marshall-Bryan-
1035 AM CST Fri Feb 10 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE
HUMIDITY FOR CENTRAL OKLAHOMA...

* TIMING...11 AM through 7 PM today.

* WIND...South and southwest 10 to 25 mph with gusts up to 30 
  mph.

* HUMIDITY...30 to 40 percent.

* TEMPERATURE...Low to mid 70s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ004>007-009>011-014-015-021-033-034-036-037-110100-
/O.CON.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/
Harper-Woods-Alfalfa-Grant-Ellis-Woodward-Major-Roger Mills-Dewey-
Beckham-Harmon-Greer-Jackson-Tillman-
1035 AM CST Fri Feb 10 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR WINDY CONDITIONS... WARM
TEMPERATURES AND LOW RELATIVE HUMIDITY FOR FAR WESTERN OKLAHOMA...

* TIMING...11 AM through 7 PM Saturday.

* WIND...West to southwest 10 to 20 mph with gusts up to 30 mph
  on Saturday... shifting to the north 10 to 30 mph with gusts 
  up to 40 mph Saturday evening. 

* HUMIDITY...8 to 20 percent.

* TEMPERATURE...Mid 80s to mid 90s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

KURTZ
121 
WWUS84 KOUN 102116
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
316 PM CST Fri Feb 10 2017

...Critical fire weather conditions expected today and 
Saturday...

OKZ008-012-013-016>020-022>030-035-038>040-044-045-110530-
/O.UPG.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/
/O.NEW.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/
/O.CON.KOUN.FW.W.0004.000000T0000Z-170211T0100Z/
Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne-Washita-
Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Kiowa-Comanche-Stephens-Garvin-Cotton-Jefferson-
316 PM CST Fri Feb 10 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR CENTRAL OKLAHOMA...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST SATURDAY FOR
RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY FOR CENTRAL
OKLAHOMA...

The National Weather Service in Norman has issued a Red Flag
Warning...which is in effect from 11 AM to 7 PM CST Saturday. The
Fire Weather Watch is no longer in effect. 

* WIND...Southwest to west at 10 to 15 mph with gusts to 25 mph in
  the afternoon. The wind will shift to the north at 10 to 25 mph
  with gusts up to 35 mph Saturday evening and night.

* HUMIDITY...25 to 35 percent.

* TEMPERATURE...Mid to upper 80s Saturday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is strongly discouraged.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ004>007-009>011-014-015-021-033-034-036-037-110530-
/O.UPG.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/
/O.NEW.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/
Harper-Woods-Alfalfa-Grant-Ellis-Woodward-Major-Roger Mills-Dewey-
Beckham-Harmon-Greer-Jackson-Tillman-
316 PM CST Fri Feb 10 2017

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST SATURDAY FOR
RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY FOR WESTERN
OKLAHOMA...

The National Weather Service in Norman has issued a Red Flag
Warning...which is in effect from 11 AM to 7 PM CST Saturday. The
Fire Weather Watch is no longer in effect. 

* WIND...Southwest to west at 10 to 15 mph with gusts to 25 mph in
  the afternoon. The wind will shift to the north at 10 to 25 mph
  with gusts up to 35 mph late Saturday afternoon and early evening.

* HUMIDITY...10 to 15 percent.

* TEMPERATURE...Upper 80s to lower 90s Saturday.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

TXZ083>090-110530-
/O.NEW.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/
Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
316 PM CST Fri Feb 10 2017

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST SATURDAY FOR
RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY FOR WESTERN
NORTH TEXAS...

The National Weather Service in Norman has issued a Red Flag
Warning...which is in effect from 11 AM to 7 PM CST Saturday. 

* WIND...Southwest to west at 10 to 15 mph with gusts to 20 mph in
  the afternoon. The wind will shift to the north at 10 to 25 mph
  with gusts up to 35 mph overnight Saturday.

* HUMIDITY...15 to 20 percent.

* TEMPERATURE...lower to mid 90s Saturday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is strongly discouraged.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ031-032-041>043-046>048-050>052-110100-
/O.CON.KOUN.FW.W.0004.000000T0000Z-170211T0100Z/
Seminole-Hughes-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love-
Marshall-Bryan-
316 PM CST Fri Feb 10 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE
HUMIDITY FOR SOUTH CENTRAL OKLAHOMA...


* WIND...South and southwest 10 to 25 mph with gusts up to 30 
  mph.

* HUMIDITY...30 to 40 percent.

* TEMPERATURE...Low to mid 70s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
154 
WWUS84 KOUN 110107
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
707 PM CST Fri Feb 10 2017

...Critical fire weather conditions expected again on Saturday...

OKZ008-012-013-016>020-022>030-035-038>040-044-045-111315-
/O.EXP.KOUN.FW.W.0004.000000T0000Z-170211T0100Z/
/O.CON.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/
Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne-Washita-
Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Kiowa-Comanche-Stephens-Garvin-Cotton-Jefferson-
707 PM CST Fri Feb 10 2017

...RED FLAG WARNING HAS EXPIRED FOR CENTRAL OKLAHOMA FOR THIS
EVENING...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
SATURDAY FOR RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY
FOR CENTRAL OKLAHOMA...

* WIND...Southwest to west at 10 to 15 mph with gusts to 25 mph 
  in the afternoon. The wind will shift to the north at 10 to 25 
  mph with gusts up to 35 mph Saturday evening and night. 

* HUMIDITY...25 to 35 percent.

* TEMPERATURE...Mid to upper 80s Saturday.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ031-032-041>043-046>048-050>052-110215-
/O.EXP.KOUN.FW.W.0004.000000T0000Z-170211T0100Z/
Seminole-Hughes-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love-
Marshall-Bryan-
707 PM CST Fri Feb 10 2017

...RED FLAG WARNING HAS EXPIRED FOR SOUTH CENTRAL OKLAHOMA FOR
THIS EVENING...

Critical fire weather conditions are no longer expected this
evening across the area due to decreasing winds, increasing
humidity, and decreasing temperatures.

$$

OKZ004>007-009>011-014-015-021-033-034-036-037-TXZ083>090-111315-
/O.CON.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/
Harper-Woods-Alfalfa-Grant-Ellis-Woodward-Major-Roger Mills-Dewey-
Beckham-Harmon-Greer-Jackson-Tillman-Hardeman-Foard-Wilbarger-
Wichita-Knox-Baylor-Archer-Clay-
707 PM CST Fri Feb 10 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
SATURDAY FOR RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY
FOR WESTERN OKLAHOMA...

* WIND...Southwest to west at 10 to 15 mph with gusts to 25 mph 
  in the afternoon. The wind will shift to the north at 10 to 25 
  mph with gusts up to 35 mph late Saturday afternoon and early 
  evening. 

* HUMIDITY...10 to 15 percent.

* TEMPERATURE...Upper 80s to lower 90s Saturday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is strongly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MAHALE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Feb 9, 10:27 PM CST, 5 hours 26 minutes earlier.

Area forecast discussion, Feb 9, 10:27 PM CST, 5 hours 26 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1027 PM CST Thu Feb 9 2017

.DISCUSSION...
Please see the 06Z aviation discussion below.

&&

.AVIATION...
VFR will apply through the forecast period. Very little changes
were made to the 00Z TAFs. Expect breezy south winds overnight
around 15 to 20 kt, with an increase in gusts by late morning.
A few high clouds will continue to stream overhead.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  43  74  53  86 /   0   0   0   0
Hobart OK         42  78  48  88 /   0   0   0   0
Wichita Falls TX  42  79  53  90 /   0   0   0   0
Gage OK           43  81  50  85 /   0   0   0   0
Ponca City OK     39  72  53  85 /   0   0   0   0
Durant OK         41  70  57  82 /   0   0  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Fire Weather Watch from Friday morning through Friday evening
     for OKZ008-013-019-020-025-026-028>032-040>042.

TX...None.
&&

99/03/03
Hazardous weather outlook, Feb 9, 8:21 PM CST, 7 hours 32 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
821 PM CST Thu Feb 9 2017

OKZ004>048-050>052-TXZ083>090-110230-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
821 PM CST Thu Feb 9 2017

This hazardous weather outlook is for portions of northern,
western, central, and southern Oklahoma, and western north Texas.

.DAY ONE...Through Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.FIRE WEATHER...
Elevated to near-critical fire weather conditions are expected
Friday through Sunday. A fire weather watch is in effect for
central and north central Oklahoma from 11 AM to 7 PM on Friday.
Very warm and dry conditions will combine with gusty winds on
Friday and Saturday to provide an environment favorable for the
ignition and spread of wild fires. Cooler temperatures will spread
over the region Sunday but northerly winds will be quite strong,
resulting in near-critical fire weather conditions.

.THUNDERSTORMS...
Isolated storms will be possible late Sunday across southeast
Oklahoma. No severe storms are expected.

.WINTRY PRECIPITATION...
A mixture of rain and snow will be possible Sunday night into
Monday morning, and again Monday night into Tuesday morning across
northern and western Oklahoma. No significant accumulations or
impacts are expected.

Get graphics and more details at weather.gov/norman, and follow
our weather forecast office on Twitter and Facebook.

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:53 AM CSTFire Weather WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 31 more11 hr
Feb 10, 3:16 PM CSTRed Flag WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 31 more28 hr

Nearby

Red Flag Warnings in Oklahoma, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.